# SDR SWAA2022020250620

- Difficulty date: October 13, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 48,796 hours, 28,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF #1 ENGINE PYLON T/E SHELF PANEL SEAL RETAINER CRACKED. / REMOVED AND REPLACED RETAINER PER SRM 51-40-02.
